Bulletin of the American Mathematical Society

Review: Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications

F. Spitzer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 2 (1959), 97-101.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523047

Citation

Spitzer, F. Review: Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications. Bull. Amer. Math. Soc. 65 (1959), no. 2, 97--101. https://projecteuclid.org/euclid.bams/1183523047


Export citation